# SDR SIMA20160212001

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 13,642 hours, 9,202 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part serial: 127KB
- Condition: Failed
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING CLIMB OUT ELEVATOR SPLIT CAUTION MSG POSTED ALONG WITH CAS MISCOMP STATUS MSG.  COMPLIED WITH AOM 1 PROCEDURES.  DETERMINED TO BE IND ISSUE.  R & R BOTH DCU'S IAW AMM 31-41-04.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.  DATA DCU-4004 UNIT, PN 822-1310-106 & SN 2TFDP RFWD.
